# SDR DALA2022062004288

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,576 hours, 39,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601 /. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-12. OK FOR SERVICE. (2285015)
